RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1923, Volume 31, Number 2, Pages 153–184 (Mi msb6841)  

This article is cited in 2 scientific papers (total in 2 papers)

Sur les surfaces, engendrées par la distribution des lignes d'une famille donnée

D. Th. Egoroff


Full text: PDF file (2924 kB)

Bibliographic databases:

Language: French

Citation: D. Th. Egoroff, “Sur les surfaces, engendrées par la distribution des lignes d'une famille donnée”, Mat. Sb., 31:2 (1923), 153–184

Citation in format AMSBIB
\Bibitem{Ego23}
\by D.~Th.~Egoroff
\paper Sur les surfaces, engendr\'ees par la distribution des lignes d'une famille donn\'ee
\jour Mat. Sb.
\yr 1923
\vol 31
\issue 2
\pages 153--184
\mathnet{http://mi.mathnet.ru/msb6841}
\zmath{https://zbmath.org/?q=an:49.0519.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb6841
  • http://mi.mathnet.ru/eng/msb/v31/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Akivis, “Projective analog of Egorov transformation”, J. Math. Sci., 177:4 (2011), 515–521  mathnet  crossref  mathscinet  elib
    2. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Математическiй сборникъ
    Number of views:
    This page:129
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019